# SDR 97ZZZM526

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Wire
- Condition: Loose
- Location: Lt Power Lever
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 396 - MCO/MIA - GEAR HORN AND HANDLE LIGHT WILL NOT ILLUMINATE WHEN POWER LEVERS ARE RETARDED OR FLAPS ARE LOWERED PAST APPROACH.  SECURED WIRE AT LEFT POWER LEVER MICROSWITCH WITH AIRCRAFT ON JACKS.  CYCLED GEAR SEVERAL TIMES.  NO DEFECTS NOTED.  (M)
